# SDR AALA984233

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1565 LBL 77 HAD CORROSION BLENDED BEYOND SRM LIMITS.  FABRICATE REPAIR STRAP OUT OF 301 1/2H STAINLESS STEEL .050 INCH THICK.  ALODINE ALL BARE ALUMINUM SURFACE FINISH BLEND AND REPAIR PARTS WITH 2 COATS BMS10-11 PRIMER FILL BLENDS WITH BMS5-92.  INSTALL REPAIR STRAP WET WITH BMS5-95.  (M)
